How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 52498
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I have fibromyalgia and depression. I am on 9 mg cymbalta qd

This answer was rated:

I have fibromyalgia and depression. I am on 9 mg cymbalta qd and wake up with a headache every morning. I see no difference between now and when I was on 60 mg. how can I safely taper back to 60?
Hello. I'm Dr. Phil, licensed and practicing Internal Medicine Physician. Excellent service is my goal.

Thanks for this question

Yes, you can taper back.

There is no danger in going from 90 to 60.

Just let your doctor know. :)

I hope this helps. If you have more questions, just reply. :)
Customer: replied 3 years ago.
Do I have to taper gradually or just drop to 60 mg?
just drop. there is no taper
Dr. Phil, MD and 5 other Medical Specialists are ready to help you
I appreciate the excellent rating.

I would be happy to help you in the future. Just ask for Dr. Phil in your question opening or bookmark this page http://www.justanswer.com/medical/expert-irondoc/

I greatly appreciate a positive rating in the customer satisfaction survey that you will receive via email. It is important for me to get your feedback. Thank you. :)